# SDR FDEA200808253579

- Difficulty date: August 25, 2008
- Submitted: August 20, 2009
- Operation: Air carrier
- Aircraft: N915FD
- Make and model: Boeing 757236
- Aircraft serial: 24120
- Aircraft time: 48,896 hours, 20,919 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 311N504632
- Condition: Corroded
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON INTERIOR SURFACE BETWEEN PANELS 443 AR AND 443 BR HAS LIGHT CORROSION.  REMOVED AND REPLACED NR 2 PYLON OTBD SKIN PANEL PN 311N5046-32 IAW DWG 311N5002 AND SRM 51-40-02, CATEGORY A MAJOR REPAIR NO FOLLOW-UP TRACKING REQUIRED .
